# SDR 2002UALA01710

- Difficulty date: November 10, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 40,710 hours, 23,708 cycles
- Engine: Ge CFM56*
- Engine time: 40,710 hours, 23,708 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: MS8005E111CFBA
- Condition: Kinked
- Location: Fuel Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD WHEN FUEL FILTER BYPASS LIGHT ILLUMINATED DURING CLIMB. INTERMITTENT ILLUMINATION OF THE FUEL BYPASS WARNING LIGHT INDICATING EXCESSIVE PRESSURE DIFFERENTIAL ACROSS THE FUEL FILTER WAS ATTRIBUTED TO A KINK IN THE FLEXIBLE PRESSURE LINES WHICH ARE LOCATED BETWEEN THE FUEL FILTER AND THE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH.  BOTH LINES HAVE BEEN REPLACED, ALONG WITH THE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH AS PRECAUTIONARY. THE FUEL FILTER WAS ALSO CHECKED FOR CONTAMINATION AND REPLACED.  THE NEW FILTER WAS SUBSEQUENTLY RECHECKED AFTER 24 HOURS AND NO CONTAMINATION FOUND.
